# SDR SWAA2025031705172

- Difficulty date: March 13, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 42,209 hours, 19,862 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Mount
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ATTEMPTED REMOVAL OF F/OS SIDE FWD OVERWING EXIT UPPER LINING; BOTH LOWER MOUNTS FOUND BROKEN.  <[01].  01 - REMOVED AND REPLACED BOTH MOUNTS PER [SRM 51-40-02-0G-0-B00069 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)].
